# SDR IXXA20151103081

- Difficulty date: November 1, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 53,029 hours, 40,465 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 379103D29
- Part serial: 20301
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH DESCENT DEVICE DISLODGED FROM HOLDER.  DEFERRED MX ITEM INITIATED IAW AMM 25-61-01-01, CAT C.  REMOVED & INSTALLED EMER DESCENT DEVICE IAW AMM 25-61-03.  DMI CLEARED & ACFT RELEASED TO SERVICE.
